Table of Contents Author Guidelines Submit a Manuscript
Disease Markers
Volume 27 (2009), Issue 3-4, Pages 173-186
http://dx.doi.org/10.3233/DMA-2009-0654

Genetic Polymorphisms of Infectious Diseases in Case-Control Studies

Antonio G. Pacheco1 and Milton O. Moraes2

1Programa de Computação Científica, FIOCRUZ, Av. Brasil, 4365, Manguinhos, 21045-360, Rio de Janeiro, RJ, Brazil
2Laboratório de Hanseníase, Instituto Oswaldo Cruz, FIOCRUZ, Av. Brasil 4365, CEP 21040-360 Manguinhos, Rio de Janeiro, RJ, Brazil

Received 28 October 2009; Accepted 28 October 2009

Copyright © 2009 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Antonio G. Pacheco and Milton O. Moraes, “Genetic Polymorphisms of Infectious Diseases in Case-Control Studies,” Disease Markers, vol. 27, no. 3-4, pp. 173-186, 2009. doi:10.3233/DMA-2009-0654